# SDR YENA2023031700250

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 065
- Aircraft time: 41,584 hours, 26,916 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2011110073
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 23,756 hours, 16,277 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2231, BOS-LGA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'DURING CLIMBOUT IN ICING CONDITIONS BLEED 2 FAILED UNABLE TO RESET PER QRH RETURNED TO BOS TO AVOID ICING CONDITIONS; REMOVED AND REPLACED PRSOV IAW AMM 36-11-03. OPS GOOD. AT THIS TIME NO FAULTS.'
